Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Computational Geometry

ISSN: 1920--180X


ADD TO MY LIST
 
Computing the Maximum Detour of a Plane Geometric Graph in Subquadratic Time

Author(s): Christian Wulff-Nilsen
Volume: 1
Issue: 1
Year: 2010
Visibility Maps of Realistic Terrains have Linear Smoothed Complexity

Author(s): Mark de Berg | Herman Haverkort | Constantinos P. Tsirogiannis
Volume: 1
Issue: 1
Year: 2010
On the Stretch Factor of Convex Delaunay Graphs

Author(s): Prosenjit Bose | Paz Carmi | Sebastien Collette | Michiel Smid
Volume: 1
Issue: 1
Year: 2010
Connected Rectilinear Graphs on Point Sets

Author(s): Maarten Löffler | Elena Mumford
Volume: 2
Issue: 1
Year: 2011
Computing Multidimensional Persistence

Author(s): Gunnar Carlsson | Gurjeet Singh | Afra J. Zomorodian
Volume: 1
Issue: 1
Year: 2010
On Visibility and Blockers

Author(s): Attila Pór | David R. Wood
Volume: 1
Issue: 1
Year: 2010
Happy Endings for Flip Graphs

Author(s): David Eppstein
Volume: 1
Issue: 1
Year: 2010
Welcome from the Editors-in-Chief

Author(s): Kenneth L. Clarkson | Günter Rote
Volume: 1
Issue: 1
Year: 2010
Free Forms + CRM     Save time & money - Smart Internet Solutions